# SDR CA110727008

- Difficulty date: July 27, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Diamon DA 42
- Aircraft time: 925 hours
- Engine: Thielt TAE1250299
- Propeller: Mtprop MTV6*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 057313K003105
- Condition: Chafed
- Location: Engine Compartme
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THIS FUEL RETURN LINE IS PART OF THE HIGH PRESSURE FUEL INJECTION COMMON RAIL P/N 05-7313-K006801 AND THE ELBOW AT THE END OF THE HOSE CHAFFED ON A HOSE CLAMP FOR THE COOLANT SYSTEM. AN ELBOW FOR THE COOLANT SYSTEM WAS REORIENTED TO PROVIDE MORE CLEARANCE.
